# SDR AU970727

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Mtsbsi MU2B30
- Propeller: Hartzl HCB3TN5
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: BV561
- Condition: Separated
- Location: Rt Propeller
- Component: Hartzl
- Stage of operation: CR
- Nature of condition: E, D
- Precautionary procedure: K, E

## Discrepancy

(AUS) RH PROPELLER NO3 BLADE SEPARATED AT BLADE ROOT. EXTENSIVE DAMAGE CAUSED TO REDUCTION GEARBOX, ENGINE, ENGINE MOUNTS, COWLING AND NACELLE.
